# SDR DALA2025042903306

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 3,637 hours, 419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3429 3L EMERGENCY EXIT SIGN BROKE/FELL. CORRECTIVE ACTION: RE-ATTACHED SIGN PER A330 AMM 33-51. OK FOR SERVICE. (4284564)
